# SDR AALA20050148

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Overheated
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

TUL - GENERATOR WIRE FEEDER CABLE (APU) LEFT HAND AUXILIARY RELAY FEEDER CABLE NUMBER 3X1C2A AND 3X1D2A SHOW SIGNS OF OVERHEATING.  REPLACED FEEDER CABLES MADE FROM ESO 81249.  SYSTEM GROUND CHECKED NORMAL OPERATION.
